# SDR AALA20101028TUL04

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED FORWARD OF CORNER LEFT SIDE OF AIR CONDITIONING STATION 886.  INSTALLED DOUBLER PER AARD 53-10-00-25.
